# SDR SWAA2023091290653

- Difficulty date: August 17, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241D PANEL ASSEMBLY - PASSENGER CABIN FLOOR ACCESS AFT O/B CORNER WITH 1 EACH MISSING AND 1 EACH DETERIORATED INSERTS.<[01] PANEL ACQUIRED NEW FROM AMI W/O# 2023567. CERTIFICATE ATTACHED PN#147A5810-591. REF SRM 53-00-50-2R-4;[02] VERIFIED STEP 1
